Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 25, NWS Goodland, KS
NWS Goodland, KS issued this flash flood warning at Jun 14, 2015, 4:05 PM CDT for Decatur County, Norton County, Kansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 4:05 PM CDT (21:05 UTC)
- Expired
- Jun 14, 2015, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Decatur County, KS, Norton County, KS
The radar
The Goodland radar (KGLD), 139 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 452 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
177
WGUS53 KGLD 142105
FFWGLD
KSC039-137-150000-
/O.NEW.KGLD.FF.W.0025.150614T2105Z-150615T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
405 PM CDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL DECATUR COUNTY IN NORTHWESTERN KANSAS...
WEST CENTRAL NORTON COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 700 PM CDT
* AT 404 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES OF RAIN
HAVE FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORCATUR...JENNINGS...CLAYTON AND REAGER.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3982 10034 3989 9996 3981 9990 3968 10017
3968 10033
$$
HUSTED2 follow-up statements
338
WGUS73 KGLD 142147
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
447 PM CDT SUN JUN 14 2015
KSC039-137-150000-
/O.CON.KGLD.FF.W.0025.000000T0000Z-150615T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR KS-NORTON KS-
447 PM CDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
EAST CENTRAL DECATUR AND WEST CENTRAL NORTON COUNTIES...
AT 447 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY IF IT IS NOT
ALREADY OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORCATUR...JENNINGS...CLAYTON AND REAGER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3982 10034 3989 9996 3981 9990 3968 10017
3968 10033
$$
HUSTED730
WGUS73 KGLD 142354
FFSGLD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
654 PM CDT SUN JUN 14 2015
KSC039-137-150003-
/O.EXP.KGLD.FF.W.0025.000000T0000Z-150615T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DECATUR KS-NORTON KS-
654 PM CDT SUN JUN 14 2015
...THE FLASH FLOOD WARNING FOR EAST CENTRAL DECATUR AND WEST CENTRAL
NORTON COUNTIES WILL EXPIRE AT 700 PM CDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. WATER IS FLOWING IN PRAIRIE DOG CREEK BUT THERE WERE
NO REPORTS OF WATER OVER ROADS OR ANY OTHER FLOODING RELATED
HAZARDS.
LAT...LON 3982 10034 3989 9996 3981 9990 3968 10017
3968 10033
$$
HUSTEDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 4:04 PM CDT, 1 minute earlier.
Area forecast discussion, Jun 14, 4:04 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 304 PM MDT SUN JUN 14 2015 .SHORT TERM...(TONIGHT THROUGH MONDAY AFTERNOON) ISSUED AT 300 PM MDT SUN JUN 14 2015 LATEST UPPER AIR ANALYSIS SHOWS AN UPPER LEVEL LOW OVER THE HIGH PLAINS WITH THE MAIN UPPER LEVEL FLOW OVER THE NORTHERN PLAINS. AT THE SURFACE A FRONT WAS SITUATED OVER EAST CENTRAL COLORADO EXTENDING NORTHEAST INTO CENTRAL NEBRASKA. SATELLITE DATA SHOWED AN OVERCAST SKY IN FAR EASTERN COLORADO...TRANSITIONING TO MORE PARTLY CLOUDY TO THE WEST. FOR THE REST OF THE AFTERNOON ISOLATED TO SCATTERED STORMS ARE EXPECTED OVER THE TRI-STATE AREA IN THREE DIFFERENT GROUPS. THE FIRST GROUP OF STORMS IS MORE ISOLATED IN NATURE ALONG THE FRONT OVER THE NORTHWEST. STORM ACTIVITY HAS DECLINED OVER THE LAST HOUR OR SO MOST LIKELY DUE TO INCREASED CLOUD COVER STABILIZING THE ENVIRONMENT. THE SECOND GROUP OF STORMS CONTINUES AS A SCATTERED GROUP MOVING NORTH TOWARD NEBRASKA OVER THE NORTHEAST QUADRANT OF THE AREA. THESE STORMS SEEM TO BE BECOMING MORE ISOLATED AS OUTFLOW WINDS FROM THE STORMS INTERACT WITH EACH OTHER AND THEY MOVE FURTHER FROM THE AREA OF SURFACE CONVERGENCE THAT INITIALLY FIRED THE CONVECTION. THE THIRD AREA OF STORMS IS OVER THE SOUTHEAST PART OF THE AREA AHEAD OF THE UPPER LEVEL TROUGH IN THE DEFORMATION ZONE. WITH THE LOW ALTERING ITS TRACK TO MORE OF A NORTH-NORTHEAST DIRECTION INSTEAD OF NORTH...THE DEFORMATION ZONE HAS SHIFTED TO JUST SOUTHEAST OF THE AREA. THE EASTERN COUNTIES MAY HAVE SOME SHOWER ACTIVITY FROM THESE STORMS BEFORE THE UPPER LEVEL TROUGH MOVES FURTHER EAST. THIS EVENING THE STORM ACTIVITY WILL SHIFT EAST FOLLOWING THE UPPER LEVEL TROUGH. OVERNIGHT THERE MAY BE ONE MORE ROUND OF ISOLATED TO SCATTERED STORMS MOVE INTO THE AREA FROM THE NORTHEAST BEHIND THE TROUGH. AM NOT TOO IMPRESSED WITH CHANCES FOR RAIN WITH THIS ROUND DUE TO THE BEST DEFORMATION BEING EAST OF THE AREA AHEAD OF THE TROUGH...BUT CANNOT COMPLETELY RULE ANY RAIN OUT. OVERNIGHT A COLD FRONT WILL MOVE THROUGH THE AREA. BEHIND THE FRONT LOW CLOUDS WILL MOVE INTO THE AREA. FOG MAY ALSO MOVE IN BEHIND THE FRONT. HOWEVER THE TWO MODELS THAT ARE INDICATING FOG WERE A BIT SLOWER WITH THE FRONT THAN THE OTHER MODELS THAT DID NOT INDICATE FOG. DUE TO EARLY STORM ACTIVITY TODAY HAVE NOT HAD TIME TO INVESTIGATE THE FOG POTENTIAL MUCH SO WILL LEAVE THIS UP TO THE NEXT SHIFT TO LOOK OVER. MONDAY MORNING ANY STORMS LINGERING OVER THE AREA FROM THE NIGHT WILL BE EAST OF THE AREA BY MID MORNING. DURING THE AFTERNOON A WEAK 500MB LEVEL SHORT WAVE TROUGH WILL MOVE ACROSS THE AREA OVERHEAD OF A SHORT WAVE RIDGE AT 700MB. AM NOT VERY CONFIDENT THERE WILL BE ANY STORM DEVELOPMENT WITH THIS TYPE OF UPPER LEVEL FLOW SETUP. LOOKS LIKE THE BETTER POTENTIAL FOR STORMS WILL EITHER BE WEST OR EAST OF THE AREA ON EITHER SIDE OF THE SHORT WAVE RIDGE. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 255 PM MDT SUN JUN 14 2015 EXTENDED PERIOD STARTS OFF WITH ZONAL FLOW ALOFT WITH WEAK EMBEDDED SHORT WAVES MOVING THROUGH. WITH TIME...MID LEVEL TEMPERATURES WARM AND A FLAT UPPER RIDGE BUILDS EAST FROM THE INTERMOUNTAIN REGION WEDNESDAY AND WORKS OVER THE HIGH PLAINS FRIDAY INTO SATURDAY. THUS...THE OVERALL TREND IS ONE OF WARMING TEMPERATURES WITH LOWER 80S TUESDAY RISING TO THE MIDDLE 90S BY FRIDAY. PRECIP POTENTIAL IS THERE EARLY ON WITH SEVERAL CHANCES OF STORMS TUE-WED NIGHT WITH LESSER CHANCES THU-SAT. RIGHT OFF THE BAT THERE IS SOME UNCERTAINTY IN PRECIP CHANCES EARLY MONDAY NIGHT. NAM SHOWS A LINE OF CONVECTION DROPPING SLOWLY SOUTHEAST ACROSS THE AREA FROM LATE AFTERNOON MONDAY THROUGH ABOUT MIDNIGHT. GFS/EC DO NOT INDICATE THIS AND WHILE THERE IS SOME SUPPORT ALOFT WITH A WEAK RIGHT REAR JET QUADRANT IN PROXIMITY...THE MAIN UPPER TROUGH AXIS IS TO THE EAST AND THERE IS RIDGING IN MID-UPPER LEVELS BEHIND THIS FEATURE. FOR NOW PLAYED DOWN PRECIP POTENTIAL IN THIS TIME FRAME BUT DID KEEP SLIGHT CHC POPS GOING. NEXT SHOT AT PRECIP LOOKS TO BE TUESDAY NIGHT WITH GUIDANCE SHOWING AN MCS ACROSS NEBRASKA DROPPING SOUTHEAST AND POTENTIALLY MOVING INTO AREAS NORTH OF I-70. KEPT CHANCE POPS GOING FOR NORTHERN HALF OF THE AREA. AFTER THAT...GFS IS THE MAIN MODEL HIGHLIGHTING A DECENT AREA OF CONVECTION ACCOMPANYING A WEAK FRONTAL SYSTEM LATE WEDNESDAY INTO WEDNESDAY NIGHT AND HAVE CHANCE POPS AREAWIDE AT THAT TIME. STARTING THURSDAY THINGS WARM UP AND DRY OUT THROUGH THE FIRST PART OF THE WEEKEND WITH THE NEXT CHANCE OF PRECIP COMING LATE SATURDAY AND SATURDAY NIGHT AS ANOTHER COLD FRONT DROPS SOUTH. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1143 AM MDT SUN JUN 14 2015 VFR TO IFR CONDITIONS FORECAST FOR THE 18Z TAFS. ISSUES WITH THESE TAFS WILL BE WHEN/IF STORMS MOVE OVER THE SITES THIS AFTERNOON/EVENING AND WHEN THE LOWER CEILINGS WILL MOVE IN OVERNIGHT. REGARDING STORMS FOR THE AFTERNOON/EVENING...AM THINKING THE SHOWERS CURRENTLY SOUTHEAST OF KGLD SHOULD REMAIN SOUTHEAST OF THE SITE THROUGH THE AFTERNOON AND SOUTH OF KMCK. ANOTHER LINE OF STORMS WILL DEVELOP OVER YUMA COUNTY CO THIS AFTERNOON AND MOVE EAST TOWARD KMCK THIS EVENING. MAIN QUESTION IS WILL THE STORMS REMAIN INTACT TO KMCK AND IF SO WILL THEY MOVE OVER THE SITE. WITH THESE UNCERTAINTIES IN MIND WILL LEAVE OUT ANY MENTION OF STORMS IN THE KMCK TAF...BUT THE BEST TIME FOR STORM APPROACHING THE SITE LOOKS TO BE AROUND 3Z. OVERNIGHT A COLD FRONT WILL MOVE SOUTH THROUGH THE TRI-STATE AREA. BEHIND IT IFR CEILINGS WILL MOVE IN BUT VISIBILITIES SHOULD ONLY FALL TO MVFR. LOOKS LIKE CONDITIONS WILL IMPROVE WITH SIMILAR TIMING AS EARLIER THIS MORNING. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JTL SHORT TERM...BULLER LONG TERM...DLF AVIATION...JTL
Hazardous weather outlook, Jun 14, 1:28 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1228 PM MDT SUN JUN 14 2015 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151830- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1228 PM MDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL DEVELOP ALONG A STALLED FRONT OVER NORTHWEST KIT CARSON...MOST OF YUMA AND WESTERN DUNDY COUNTIES. ANY OF THESE STORMS MAY PRODUCE A WEAK SHORT-LIVED TORNADO THIS AFTERNOON. IN ADDITION ANY...STORMS THAT DEVELOP TODAY AND TONIGHT WILL MOVE VERY SLOWLY AND MAY PRODUCE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... FROM MONDAY INTO THURSDAY NIGHT...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED. FROM WEDNESDAY AFTERNOON INTO THURSDAY NIGHT...SOME OF THESE STORMS COULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED OVER EAST CENTRAL COLORADO. SEVERE WEATHER REPORTS CAN BE SENT TO OUR OFFICE BY PHONE OR THROUGH SOCIAL MEDIA. JTL
In the hours before
Special weather statement, Jun 14, 1:15 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1215 PM MDT SUN JUN 14 2015
COZ090-091-NEZ079-142015-
YUMA COUNTY-KIT CARSON COUNTY-DUNDY-
1215 PM MDT SUN JUN 14 2015
...BRIEF TORNADOES POSSIBLE...
CONDITIONS FAVOR THE POTENTIAL FOR BRIEF TORNADOES AS STORMS DEVELOP
ALONG A STALLED FRONT OVER NORTHWEST KIT CARSON...MOST OF YUMA AND
WESTERN DUNDY COUNTIES. HOWEVER AT THIS TIME IT IS UNKNOWN WHICH IF
ANY STORM WOULD PRODUCE A TORNADO. ANY TORNADOES WHICH DEVELOP ARE
EXPECTED TO POSE A LIMITED THREAT AND ARE OFTEN ASSOCIATED WITH
WEAKER STORMS AND NOT SEEN ON RADAR.
IF A TORNADO IS SPOTTED TAKE NECESSARY PRECAUTIONS TO ENSURE YOUR
SAFETY...THEN REPORT IT TO THE NATIONAL WEATHER SERVICE AT 785-899-
7119. LOCAL SPOTTERS ARE ENCOURAGED TO MONITOR RAPIDLY DEVELOPING
STORMS IN THEIR AREA.
LAT...LON 4044 10205 4035 10205 4035 10165 3904 10303
3904 10316 3956 10315 3957 10280 4007 10279
4044 10247
TIME...MOT...LOC 1813Z 027DEG 3KT 3943 10311
LUNDQUISTSpecial weather statement, Jun 14, 2:48 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 148 PM MDT SUN JUN 14 2015 COZ090-142000- YUMA COUNTY CO- 148 PM MDT SUN JUN 14 2015 AT 147 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST OF HOLYOKE...MOVING SOUTHWEST AT 25 MPH. TRAINED SPOTTERS NEAR HOLYOKE HAVE REPORTED QUARTER SIZE HAIL WITH THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL YUMA COUNTY. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 265 AND 269. LAT...LON 4044 10223 4036 10224 4041 10261 4044 10257 TIME...MOT...LOC 1947Z 039DEG 20KT 4047 10238 LUNDQUIST
Special weather statement, Jun 14, 3:34 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 234 PM MDT SUN JUN 14 2015 COZ090-142045- YUMA COUNTY CO- 234 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL YUMA COUNTY UNTIL 245 PM MDT... AT 233 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES SOUTH OF HOLYOKE...MOVING SOUTH AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WAUNETA. THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 255 AND 268. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4043 10237 4039 10213 4015 10230 4016 10254 TIME...MOT...LOC 2033Z 358DEG 11KT 4034 10232 HUSTED
Special weather statement, Jun 14, 3:44 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
244 PM MDT SUN JUN 14 2015
COZ090-142130-
YUMA COUNTY CO-
244 PM MDT SUN JUN 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL YUMA COUNTY UNTIL
330 PM MDT...
AT 244 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF WRAY TO 9
MILES NORTH OF ECKLEY...AND MOVING SOUTH AT 5 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WAUNETA.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 256 AND 267.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4031 10218 4014 10236 4014 10256 4029 10251
4043 10233
TIME...MOT...LOC 2044Z 016DEG 5KT 4032 10233 4024 10242
HUSTEDThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:29 AM CDT | Dense Fog Advisory | GLD | Cheyenne, Decatur, Norton, Rawlins, Sheridan, Sherman and 1 more | 3 hr |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.